Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Quadrics associated with a curve on a surface


Author: V. G. Grove
Journal: Bull. Amer. Math. Soc. 51 (1945), 281-287
DOI: https://doi.org/10.1090/S0002-9904-1945-08335-9
MathSciNet review: 0011788
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08335-9